The Core can be Accessed with a Bounded Number of Blocks

L.Á. Kóczy*

*Corresponding author for this work

Research output: Contribution to journalArticleAcademicpeer-review

10 Citations (Web of Science)


We show the existence of an upper bound for the number of blocks required to get from one imputation to another provided that accessibility holds. The bound depends only on the number of players in the tu game considered. For the class of games with non-empty cores this means that the core can be reached via a bounded sequence of blocks.
Original languageEnglish
Pages (from-to)56-64
Number of pages9
JournalJournal of Mathematical Economics
Issue number1
Publication statusPublished - 1 Jan 2006

Cite this